Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 10, NWS Indianapolis, IN

April 3, 20075 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 3, 2007, 3:27 PM EDT for 5 counties in Indiana. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 3:27 PM EDT (19:27 UTC)
Expired
Apr 3, 2007, 4:15 PM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Brown County, IN, Greene County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 61 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:34 PM EDTHAIL 0.754 W Ellettsville, IN
Apr 3, 3:38 PM EDTTSTM WND DMG11 N Bloomington, INTREES DOWN
Apr 3, 3:40 PM EDTHAIL 14 Wsw Gosport, INHAIL LASTED FOUR MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:48 AM EDTSevere Thunderstorm WatchSPC6 hr
Apr 3, 2:33 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-399 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 031927
SVRIND
INC013-055-105-109-119-032015-
/O.NEW.KIND.SV.W.0010.070403T1927Z-070403T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MORGAN COUNTY IN CENTRAL INDIANA...
  WESTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF BLOOMINGTON...
  EASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 415 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SPENCER...OR ABOUT 17 MILES WEST OF BLOOMINGTON...AND MOVING EAST
  AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ELLETTSVILLE...STINESVILLE AND GOSPORT

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3940 8673 3892 8707 3892 8673 3899 8670
      3905 8627 3926 8625 3940 8625 3936 8657
      3943 8663

$$

PUMA
2 follow-up statements
000 
WWUS53 KIND 031941
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT TUE APR 3 2007

INC013-055-105-109-119-032015-
/O.CON.KIND.SV.W.0010.000000T0000Z-070403T2015Z/
BROWN-GREENE-MONROE-MORGAN-OWEN-
341 PM EDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN GREENE...MONROE...WESTERN BROWN...SOUTHEASTERN OWEN AND
SOUTHERN MORGAN COUNTIES...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ELLETTSVILLE...OR ABOUT 8 MILES WEST OF BLOOMINGTON...
MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STINESVILLE AND GOSPORT

LAT...LON 3940 8673 3892 8707 3892 8673 3899 8670
      3905 8627 3926 8625 3940 8625 3936 8657
      3943 8663

$$

PUMA
000 
WWUS53 KIND 031956
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
356 PM EDT TUE APR 3 2007

INC013-055-105-109-119-032015-
/O.CON.KIND.SV.W.0010.000000T0000Z-070403T2015Z/
BROWN-GREENE-MONROE-MORGAN-OWEN-
356 PM EDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN GREENE...MONROE...WESTERN BROWN...SOUTHEASTERN OWEN AND
SOUTHEASTERN MORGAN COUNTIES...

AT 352 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR BLOOMINGTON...MOVING EAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

LAT...LON 3926 8672 3894 8699 3892 8673 3899 8670
      3905 8627 3926 8625 3940 8625 3933 8654
      3929 8662

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:41 PM EDT, 46 minutes earlier.

Area forecast discussion, Apr 3, 2:41 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EDT TUE APR 3 2007

.DISCUSSION...

FORECAST FOCUS IS ON TSRA EARLY THEN ON COLD WEATHER INTO THE
WEEKEND.

AT 18Z COLD FRONT WAS ENTERING NW IL. MEANWHILE...LINE OF TSRA WAS
MOVING INTO WRN FORECAST AREA /FA/. AIRMASS AHEAD OF FRONT WAS
GROWING INCREASINGLY UNSTABLE WITH TEMPS NEAR 80 AND DEWPOINTS NEAR
60.

MODELS IN DECENT AGREEMENT. WILL USE A BLEND.

TSRA WILL GRADUALLY MOVE ACROSS FA THRU THIS AFTN INTO EARLY
EVENING. SINCE PRECIP EXTENDS BACK INTO MO AND COLD FRONT WILL BE IN
THE FA AT 00Z WILL GO HIGHER THAN MAV POPS SOME AREAS AND GO AT
LEAST LIKELY EVERYWHERE. WILL CONTINUE SEVERE WORDING TIL ABOUT 03Z
UNTIL FROPA. AFT MIDNIGHT MOISTURE WILL BE SWEPT TO THE EAST AS
COLDER DRIER AIR FLOWS IN. WILL GO DRY OVERNIGHT. STRONG COLD
ADVECTION APPARENT BEHIND FRONT SO BELIEVE TEMPS WILL GO A LITTLE
COOLER THAN MAV ACROSS NRN FA AND NEAR A MAV/MET BLEND ACROSS SRN
AREAS. WINDS WILL BE GUSTY BUT BELOW WIND ADVRY THRESHOLDS.

ON WED COLD ADVECTION WILL CONTINUE. EXPECT NRN FA TO BECOME MOSTLY
CLOUDY IN THIS PATTERN. LITTLE FORCING SO BELIEVE CHANCES FOR PRECIP
ARE BELOW MENTIONING FOR MUCH OF FA. WILL ONLY KEEP CHANCES FOR
PRECIP IN EXTREME NERN FA AND ONLY GO SLIGHT CHANCE. WITH CLOUDS AND
COLD ADVECTION...WILL LEAN TOWARD COOLER MOS NUMBERS.  GUSTY WINDS
WILL MAKE IT FEEL EVEN COLDER.

DRY AND COLD CONDITIONS WILL THEN CONTINUE THROUGH THE REMAINDER OF
THE WEEK. OVERNIGHT LOWS WILL BE WELL BELOW FREEZING. WITH ACTIVE
WEATHER NOW...WILL NOT ISSUE FREEZE WATCH OR WARNING THIS EARLY AS
IT WOULD MOST LIKELY BE OVERLOOKED. WILL CONTINUE TO HIT HARD IN HWO
AND INTERNET NEWS STORIES. LATER SHIFTS WILL PROBABLY ISSUE FREEZE
PRODUCTS.

NOT SURE ABOUT PRECIP CHANCES ON SATURDAY AS ANOTHER SURGE OF COLD
AIR ARRIVES. DECIDED NOT TO FLIP FLOP AND LEFT IT IN FOR NOW.

&&

.AVIATION...MVFR CONDITIONS EXPECTED TO BE PRESENT THROUGH MUCH OF
THIS TAF PERIOD AS CD FRONT WL PUSH ACRS THE TAF SITES DURG THE
FIRST 8 HRS OF THE TAF. MVFR CIGS AND VISBYS WL ACCOMPANY THE STORMS
AS THEY DEVELOP ALONG AND AHEAD OF THE CD FRONT. SOME OF THE
STRONG STORMS COULD PRODUCE BRIEF ISOLATED IFR CONDITIONS.

STRONG CAA BEHIND THE FRONT ALONG WITH CYCLONIC SFC FLOW WL SHUD
RESULT IN PLENTY OF MVFR CIGS IN THE WAKE OF THE FRONT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...JP
PUBLIC...CS
Hazardous weather outlook, Apr 3, 3:20 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT TUE APR 3 2007

INZ021-030-031-036>042-045>049-052>057-062>065-069>072-040945-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
320 PM EDT TUE APR 3 2007 /220 PM CDT TUE APR 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL INDIANA THIS
AFTERNOON INTO EARLY EVENING.

THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WIND AND
LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A
THREAT WITH THESE STORMS.

STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR
FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS
SEVERE WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO
THE WEEKEND.

A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON
WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH
SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE
TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED
EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS
WILL LIKELY BE ISSUED OVER THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-061-067-068-040945-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE-
KNOX-DAVIESS-
536 AM EDT TUE APR 3 2007 /436 AM CDT TUE APR 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR WESTERN SECTIONS OF
CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SEVERE
STORMS ARE POSSIBLE...MAINLY TO THE SOUTH OF THE TERRE HAUTE
AREA.

THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING WIND AND LARGE
HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A THREAT
WITH THESE STORMS.

STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR
FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS
DEVELOPING SEVERE WEATHER SITUATION.

LOWLAND FLOODING CONTINUES ALONG WABASH RIVER IN WESTERN INDIANA AND
ALONG THE WHITE RIVER IN SOUTHWEST INDIANA. RAIN TODAY MAY SLOW
THE FALL OF THE WHITE AND WABASH RIVERS AND COULD PROLONG CURRENT
HIGH WATER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO
THE WEEKEND.

A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON
WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH
SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE
TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED
EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS
WILL LIKELY BE ISSUED OVER THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Apr 3, 2:51 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/03/2007  E0.75 INCH       MARION             IN   AMATEUR RADIO

            10TH AND GIRL SCHOOL RD

&&

CET
Local storm report, Apr 3, 2:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             N CLERMONT              39.82N 86.32W
04/03/2007  E0.75 INCH       MARION             IN   NWS EMPLOYEE

&&

CET
Local storm report, Apr 3, 2:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/03/2007  E1.75 INCH       MARION             IN   AMATEUR RADIO

            ON I-465 AT MILE MARKER 15

&&

CET
Local storm report, Apr 3, 2:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             GREENCASTLE             39.64N 86.84W
04/03/2007  E0.75 INCH       PUTNAM             IN   TRAINED SPOTTER

            AT DEPAUW UNIVERSITY

&&

CET
Local storm report, Apr 3, 3:06 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
306 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             GREENCASTLE             39.64N 86.84W
04/03/2007  E0.75 INCH       PUTNAM             IN   TRAINED SPOTTER

            LASTED 5 MINUTES.

&&

ETERRELL
Local storm report, Apr 3, 3:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     10 NE CLAY CITY         39.38N 86.98W
04/03/2007                   CLAY               IN   LAW ENFORCEMENT

            ROOF OFF MOBILE HOME

&&

ETERRELL

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:10 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion35 min
Apr 3, 1:42 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam33 min
Apr 3, 2:15 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vermillion, Vigo30 min
Apr 3, 2:30 PM EDTSevere Thunderstorm WarningINDHendricks, Marion45 min
Apr 3, 2:37 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan, Vigo38 min
Apr 3, 2:41 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Morgan, Owen, Parke, Putnam49 min
Apr 3, 3:11 PM EDTSevere Thunderstorm WarningINDGreene, Owen19 min
Apr 3, 3:12 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan63 min
Apr 3, 3:54 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin51 min
Apr 3, 4:05 PM EDTFlash Flood WarningINDMonroe115 min
Apr 3, 4:08 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Monroe37 min
Apr 3, 4:10 PM EDTSevere Thunderstorm WarningINDDaviess, Knox36 min
Apr 3, 4:44 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence28 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.